| Model Number |
630-2221212-01 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
Cardiac Arrest (1762)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device failed to discharge.Complainant indicated that the clinician obtained another battery for the device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was not replicated or confirmed.The device was put through extensive testing without duplicating the report.An internal inspection of the device found no discrepancies.Review of the device log found eight successful shocks delivered at 200j.The ninth and tenth charge attempts were unsuccessful as the battery voltage was too low.The user then powered the device off and changed the battery.The device was powered back on and was able to successfully discharge two more times.The customer's batteries were not returned for evaluation.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.